Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A local strong $ UV\sp \infty$-property of the homeomorphism groups of $ R\sp \infty$- ( $ Q\sp \infty$-) manifolds


Author: Vo Thanh Liem
Journal: Proc. Amer. Math. Soc. 98 (1986), 145-149
MSC: Primary 57S05
MathSciNet review: 848892
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will show in this note that if $ M$ is an $ {R^\infty }{\text{ - (or }}{Q^\infty }{\text{ - )}}$ manifold having the homotopy type of a finite complex, then the homeomorphism group of $ M$, endowed with the compact-open topology, has the local strong $ U{V^\infty }$-property with respect to the classes of pseudo CW complexes $ \mathcal{C}\mathcal{W}(\mathcal{C})$ and $ \mathcal{C}\mathcal{W}(\mathcal{M})$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S05

Retrieve articles in all journals with MSC: 57S05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0848892-9
PII: S 0002-9939(1986)0848892-9
Keywords: $ k$-space, invertible isotopy
Article copyright: © Copyright 1986 American Mathematical Society